# SDR CALA2013092691493

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 69,335 hours, 9,949 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 8102295
- Part serial: 167
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV LT.  DUE TO HISTORY OF TRIM AIR PRSOV LT NOT IN THE COMMANDED POSITION.  REPLACED LT TRIM AIR PRSOV, OPERATIONS CHECKED NORMAL.
